MathSciNet Relay Station
MathSciNet bibliographic data
MR888932 65D15 (41A20 65D20 65L99 86A10)
Boyd, John P. Orthogonal rational functions on a semi-infinite interval. J. Comput. Phys. 70 (1987), no. 1, 63–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement